# SDR 17GR2016051600003

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N853AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600774
- Aircraft time: 1,317 hours, 1,055 cycles
- Engine: Pwa PW535A
- Engine time: 1,317 hours, 1,055 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Bypassing
- Location: Engine Oil
- Part time: 1,317 hours, 1,055 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT OF INCREASE IN OIL CONSUMPTION.  FOUND OIL ON OTBD SIDE OF LOWER ENGINE FORWARD OF OIL FILL.  RAN ENGINE FOUND OIL LEAKING FROM OIL PUMP LINE TRANSFER TUBE ABOVE OIL PUMP HOUSING.
